C. Diop, T. M. M. Sow, N. Djitte, C. E. Chidume
Afr. Diaspora J. Math. (N.S.) 20 (2), 1-15, (2017) Open Access
KEYWORDS: Strongly monotone mappings, Lipschitz maps, iterative algorithm, duality mappings, Hammerstein Equations, 47H04, 47H06, 47H15, 47H17, 47J25
Charles Etienne Goli, Assohoun Adje
Afr. Diaspora J. Math. (N.S.) 20 (2), 16-38, (2017) Open Access
KEYWORDS: $ϕ$−Laplacian, $L^1$-Carathéodory function, Nonlinear Neumann-Steklov problem, Leray-Schauder degree, Brouwer degree, lower and upper-solutions, 34B15
Shuliang Huang, Nadeem ur Rehman
Afr. Diaspora J. Math. (N.S.) 20 (2), 39-44, (2017) Open Access
KEYWORDS: commutativity, prime Γ−rings, $θ$−derivations, 16N60, 16U80, 16W25
Moussa Kourouma
Afr. Diaspora J. Math. (N.S.) 20 (2), 45-68, (2017) Open Access
KEYWORDS: Riemannian manifold, tension field, Jacobi field, eigenvalue, eigenmapping, Laplace-Beltrami operator, bifurcation, symmetry, 58C, 58E, 58J, 49R50, 35J, 35D
Stéphane Tchuiaga
Afr. Diaspora J. Math. (N.S.) 20 (2), 69-94, (2017) Open Access
KEYWORDS: flux geometry, geodesics, Hofer metrics, Hofer-like metrics, Hodge's theory, homotopy, isotopies, injectivity radius, symplectic diffeomorphisms, differential forms, vector fields, 53D05, 53D35, 57R52, 53C21
Ferdinand Ngakeu
Afr. Diaspora J. Math. (N.S.) 20 (2), 95-107, (2017) Open Access
KEYWORDS: almost commutative algebras, graded Schouten-Nijenhuis bracket, graded Poisson bracket, graded Lie algebroids, graded Poisson cohomology, 53D17, 17B75, 81R60
Back to Top